Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 34, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Dec 27, 2015, 11:18 AM CST for Polk County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 11:18 AM CST (17:18 UTC)
- Expired
- Dec 27, 2015, 12:00 PM CST
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Polk County, AR
The radar
The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 5.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
786
WFUS54 KLZK 271718
TORLZK
ARC113-271800-
/O.NEW.KLZK.TO.W.0034.151227T1718Z-151227T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1118 AM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN POLK COUNTY IN WESTERN ARKANSAS...
* UNTIL NOON CST
* AT 1118 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 11 MILES WEST OF DE QUEEN...MOVING NORTH AT 35
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WICKES...GRANNIS...HATFIELD...VANDERVOORT...MENA INTERMOUNTAIN AIRPORT...
MCCAULEY...COSSATOT RIVER STATE PARK...COVE...NUNLEY...HATTON...CAMP
PIONEER...BOGG SPRINGS AND DALLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
3427 9426 3427 9424 3421 9424 3419 9425
3419 9447
TIME...MOT...LOC 1718Z 200DEG 29KT 3409 9453
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
553 follow-up statements
876
WWUS54 KLZK 271733
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 AM CST SUN DEC 27 2015
ARC113-271800-
/O.CON.KLZK.TO.W.0034.000000T0000Z-151227T1800Z/
POLK AR-
1133 AM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHWESTERN POLK COUNTY...
AT 1132 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GRANNIS...OR 13 MILES NORTHWEST OF DE QUEEN...MOVING
NORTH AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WICKES...GRANNIS...HATFIELD...VANDERVOORT...MENA INTERMOUNTAIN AIRPORT...
MCCAULEY...COSSATOT RIVER STATE PARK...COVE...NUNLEY...HATTON...CAMP
PIONEER...BOGG SPRINGS AND DALLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
3427 9426 3427 9424 3421 9424 3419 9425
3419 9447
TIME...MOT...LOC 1732Z 197DEG 35KT 3422 9445
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
55534
WWUS54 KLZK 271743
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1143 AM CST SUN DEC 27 2015
ARC113-271800-
/O.CON.KLZK.TO.W.0034.000000T0000Z-151227T1800Z/
POLK AR-
1143 AM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHWESTERN POLK COUNTY...
AT 1143 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WICKES...OR 18 MILES NORTH OF DE QUEEN...MOVING NORTH
AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WICKES...GRANNIS...HATFIELD...VANDERVOORT...MENA INTERMOUNTAIN AIRPORT...
MCCAULEY...COSSATOT RIVER STATE PARK...COVE...NUNLEY...HATTON...CAMP
PIONEER...BOGG SPRINGS AND DALLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
3427 9426 3427 9424 3421 9424 3419 9425
3425 9447
TIME...MOT...LOC 1743Z 200DEG 29KT 3430 9441
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
55971
WWUS54 KLZK 271758
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 AM CST SUN DEC 27 2015
ARC113-271808-
/O.EXP.KLZK.TO.W.0034.000000T0000Z-151227T1800Z/
POLK AR-
1158 AM CST SUN DEC 27 2015
...THE TORNADO WARNING FOR SOUTHWESTERN POLK COUNTY WILL EXPIRE AT
NOON CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3455 9446 3455 9413 3436 9424 3435 9426
3427 9426 3427 9424 3421 9424 3419 9425
3425 9447
TIME...MOT...LOC 1757Z 200DEG 29KT 3430 9441
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 27, 5:45 AM CST, 5 hours 33 minutes earlier.
Area forecast discussion, Dec 27, 5:45 AM CST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 545 AM CST SUN DEC 27 2015 .AVIATION... A COLD FRONT WILL MOVE THROUGH THE STATE TODAY WITH SHOWERS AND THUNDERSTORMS. ABUNDANT MOISTURE AVAILABLE WILL MAKE HEAVY RAINFALL LIKELY. SOME OF THE STORMS COULD BE SEVERRE MAINLY IN THE SOUTH HALF OF THE STATE. MAINLY IFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. EXPECT WINDS TO INCREASE SUBSTANTIALLY DURING LATE AFTERNOON AND EVENING...WITH SOME GUSTS OVER 30 MPH...AS A STRONG LOW PRESSURE CENTER APPROACHES THE STATE. && .PREV DISCUSSION... /ISSUED 300 AM CST SUN DEC 27 2015/ SHORT TERM...TODAY THROUGH WEDNESDAY SHOWERS AND SOME THUNDERSTORMS HAVE BECOME MORE NUMEROUS SINCE SAT EVENING AS THE WARM FRONT THAT LIFTED NORTH THROUGH THE STATE IS NOW DROPPING BACK SOUTH AS A COLD FRONT. TEMPS ACROSS THE STATE RANGE FROM A VERY WARM UPPER 60S TO LOW 70S ACROSS MUCH OF THE CWA...TO THE LOW AND MID 40S BEHIND THIS FRONT NEAR THE MO BORDER. THIS FRONT WILL CONTINUE TO DROP SOUTH THROUGH THE MORNING HRS...BEING LOCATED FROM NEAR MENA...TO CONWAY TO NEWPORT BY AROUND SUNRISE. THIS FRONT WILL SLOW AS IT DROPS SOUTH OF LITTLE ROCK LATER IN THE MORNING AS THE MAIN SFC LOW BEGINS LIFTING NE OVER NERN TX. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ALONG THIS FRONT AS MOISTURE CONTINUES TO SURGE NORTH OVER THE FRONT. THIS SFC LOW WILL LIFT NE OVER SERN AR TONIGHT INTO MON...WITH THE MAIN UPPER CLOSED LOW LIFTING NE FROM NRN TX INTO ERN OK. THE FINAL WAVE OF PRECIP ACTIVITY WILL LIFT NE THROUGH THE STATE DURING THE MORNING HRS ON MON...WITH THE DRY SLOT OF THIS OCCLUDING SYNOPTIC CYCLONE SURGING NE OVER AR. WRAP AROUND MOISTURE WILL KEEP CLOUDS AND SOME PRECIP ONGOING MON AFTERNOON. COOLER AIR WILL ALSO WRAP ROUND...WITH COOLING TEMPS FROM THE WEST/SW TO EAST/NW. PRECIP AMOUNTS REMAIN ON TRACK...THOUGH A BIT LOWER OVERALL AMOUNTS MAY BE SEEN. EXPECT RAINFALL AMOUNTS FROM NOW THROUGH THE END OF MON EVENING...TO CONTINUE TO BE POTENTIALLY 3 TO OVER 6 INCHES ACROSS THE NWRN SECTIONS OF THE CWA...OR NW OF A LINE FROM HOT SPRINGS...TO HARDY. SOME LOCATIONS WITHIN THIS AREA NEAR THE OK BORDER COULD EXCEED 8 INCHES. EAST OF THIS LINE...RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL REMAIN POSSIBLE...WITH LOCALLY HIGHER AMOUNTS NEARING 5 INCHES FURTHER WEST NEARER TO THE HOT SPRINGS TO HARDY LINE. SERN SECTIONS COULD SEE A COUPLE INCHES OF RAINFALL. SOME SVR WX POTENTIAL WILL EXIST ACROSS THE SRN SECTIONS OF THE STATE THROUGH THIS EVENING...OR ALONG AND SOUTH OF THE FRONT WHERE TEMPS WILL BE IN THE 60S AND 70S...WITH DEWPTS ALSO IN THE 60S AND LOW 70S. SHR LEVELS WILL BE HIGH...RESULTING IN SOME POTENTIALLY ROTATING STORMS OR BOWING SEGMENTS IN THIS REGION OF THE CWA. EXPECT DAMAGING WINDS AND A SOME LARGE HAIL...BUT A FEW TORNADOES COULD ALSO BE SEEN WITH LOW LCLS AND SIGNIFICANT LOW LEVEL SRH. DRY CONDITIONS WILL BE SEEN ON TUE IN THE WAKE OF THIS STRONG STORM SYSTEM...AND SOME SLIGHT CHANCES FOR RAIN COULD BE SEEN ACROSS THE SERN COUNTIES TUE NIGHT INTO WED AS A NEW COLD FRONT SURGES SE THROUGH THE REGION. MUCH COLDER CONDITIONS WILL BE SEEN AT THE END OF THE SHORT TERM AND INTO THE LONG TERM PERIOD. LONG TERM...THURSDAY THROUGH SATURDAY A LARGE UPPER TROUGH WILL STRETCH FROM THE GREAT LAKES TO THE FOUR CORNERS AREA TO BEGIN THE PERIOD. THIS UPPER TROUGH WILL SLOWLY SINK THROUGH THE PLAINS THURSDAY AND FRIDAY. UPPER HIGH PRESSURE WILL BUILD OVER THE WEST COAST FRIDAY. BY SATURDAY...NORTHWEST FLOW WILL BE OVER ARKANSAS WITH UPPER LOW PRESSURE SYSTEMS OVER THE NORTHEAST U.S. AND DESERT SOUTHWEST. SURFACE HIGH PRESSURE WILL BE OVER THE AREA THROUGH THE LONG TERM PERIOD. ESPECIALLY DRY AIR IS EXPECTED TO BE IN PLACE LATE FRIDAY THROUGH SATURDAY. BELOW NORMAL TEMPERATURSE CAN BE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 46 52 35 47 / 90 90 10 0 CAMDEN AR 49 50 34 51 / 100 30 10 0 HARRISON AR 40 45 28 43 / 100 90 10 0 HOT SPRINGS AR 48 49 32 48 / 100 30 10 0 LITTLE ROCK AR 51 54 34 48 / 100 60 10 0 MONTICELLO AR 54 55 36 51 / 100 50 10 0 MOUNT IDA AR 45 47 30 47 / 100 30 10 0 MOUNTAIN HOME AR 42 48 31 44 / 100 90 10 0 NEWPORT AR 48 55 36 47 / 90 90 10 0 PINE BLUFF AR 53 55 35 49 / 100 50 10 0 RUSSELLVILLE AR 48 50 32 46 / 100 50 10 0 SEARCY AR 51 56 34 47 / 100 90 10 0 STUTTGART AR 57 58 36 49 / 100 80 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PRAIRIE- PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE- JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PIKE-POLK-POPE-SCOTT- SEARCY-YELL. && AVIATION...51
Hazardous weather outlook, Dec 27, 5:00 AM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SUN DEC 27 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH ARKANSAS TODAY. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO THE STATE WITH SOME SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE IN THE SOUTH HALF OF THE STATE WHERE THE RISK OF SEVERE THUNDERSTORMS IS SLIGHT TO ENHANCED. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. FORECAST RAINFALL AMOUNTS TODAY ARE 2 TO 6 INCHES...AND THE HEAVIEST AMOUNTS STILL LOOK TO BE OVER THE OUACHITA AND OZARK MOUNTAIN REGIONS. THEREFORE A FLASH FLOOD WATCH REMAINS IN EFFECT OVER MUCH OF THE STATE THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN UPPER LEVEL IMPULSE IS FORECAST TO TRACK ACROSS THE AREA MONDAY...BRINGING ONE LAST ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. RIVER FLOODING WILL ALSO BE AN INCREASING CONCERN INTO THE COMING WEEK. PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN THE COMING DAYS. THIS IS ESPECIALLY THE CASE THIS HOLIDAY WEEKEND WITH MANY PEOPLE TRAVELING ACROSS ARKANSAS WHO ARE NOT FAMILIAR WITH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Dec 27, 10:36 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD 2 NE BLUE BALL 34.97N 93.68W
12/27/2015 YELL AR EMERGENCY MNGR
SWIFT WATER RESCUE OF 2 INDIVIDUALS NEAR THE INTERSECTION
OF HIGHWAY 80 AND FOREST ROAD 18.
&&
226The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:49 AM CST | Tornado Warning | LZK | Polk, Scott | 26 min |
| Dec 27, 4:13 AM CST | Tornado Warning | LZK | Polk, Scott | 32 min |
| Dec 27, 8:30 AM CST | Flash Flood Warning | LZK | Logan, Montgomery, Scott, Yell | 3 hr |
| Dec 27, 10:44 AM CST | Flash Flood Warning | LZK | Logan, Montgomery, Polk, Scott | 3 hr |
| Dec 27, 1:08 PM CST | Flash Flood Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 15 hr |
| Dec 27, 1:49 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 41 min |
| Dec 27, 2:46 PM CST | Flash Flood Warning | LZK | Boone, Johnson, Logan, Newton, Pope | 3 hr |
| Dec 27, 3:17 PM CST | Special Weather Statement | LZK | Calhoun | 43 min |
| Dec 27, 3:23 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 52 min |
| Dec 27, 3:37 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 23 min |
| Dec 27, 3:43 PM CST | Tornado Warning | LZK | Calhoun, Ouachita | 47 min |
| Dec 27, 4:15 PM CST | Tornado Warning | LZK | Calhoun, Dallas | 45 min |
| Dec 27, 4:23 PM CST | Severe Thunderstorm Warning | LZK | Clark, Pike | 52 min |
| Dec 27, 4:26 PM CST | Tornado Warning | LZK | Bradley | 49 min |
| Dec 27, 4:47 PM CST | Tornado Warning | LZK | Cleveland, Dallas | 29 min |
| Dec 27, 5:12 PM CST | Tornado Warning | LZK | Bradley, Cleveland | 48 min |
| Dec 27, 5:42 PM CST | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 6 more | 6 hr |
| Dec 27, 5:44 PM CST | Flash Flood Warning | LZK | Calhoun, Cleveland, Dallas, Faulkner, Grant, Hot Spring and 6 more | 6 hr |
| Dec 27, 5:54 PM CST | Tornado Warning | LZK | Cleveland, Lincoln | 36 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.